# SDR QXEA2015060500311

- Difficulty date: June 5, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 19,433 hours, 20,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE F/A PANEL EMERGENCY LIGHTS SWITCH, GREEN IS NOT ILLUMINATED. REPLACED THE LAMP.  OPERATES NORMALLY.  RETURNED TO SERVICE.
